RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 3, Pages 72–81 (Mi ivm9094)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximation of continuous on a segment functions with the help of linear combinations of sincs

A. Yu. Trynin

Chair of Applied Information Science, Saratov State University, 83 Astrakhanskaya str., Saratov, 410012 Russia

Abstract: We investigate approximate properties of various operators, which are modifications of sinc-approximations of continuous functions on the segment.

Keywords: sinc-approximation, interpolation of functions, uniform approximation.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00102


Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:3, 63–71

Bibliographic databases:

UDC: 517.518
Received: 11.07.2014

Citation: A. Yu. Trynin, “Approximation of continuous on a segment functions with the help of linear combinations of sincs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 3, 72–81; Russian Math. (Iz. VUZ), 60:3 (2016), 63–71

Citation in format AMSBIB
\Bibitem{Try16}
\by A.~Yu.~Trynin
\paper Approximation of continuous on a~segment functions with the help of linear combinations of sincs
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 3
\pages 72--81
\mathnet{http://mi.mathnet.ru/ivm9094}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 3
\pages 63--71
\crossref{https://doi.org/10.3103/S1066369X16030087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959544381}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9094
  • http://mi.mathnet.ru/eng/ivm/y2016/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Trynin, “Neobkhodimye i dostatochnye usloviya ravnomernoi na otrezke sink-approksimatsii funktsii ogranichennoi variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 288–298  mathnet  crossref  mathscinet  elib
    2. A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufa Math. J., 10:2 (2018), 93–108  mathnet  crossref  isi
    3. A. Yu. Trynin, “Skhodimost protsessov Lagranzha–Shturma–Liuvillya dlya nepreryvnykh funktsii ogranichennoi variatsii”, Vladikavk. matem. zhurn., 20:4 (2018), 76–91  mathnet  crossref
    4. A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Comput. Math. Math. Phys., 58:11 (2018), 1716–1727  mathnet  crossref  crossref  isi
    5. M. Dyachenko, E. Nursultanov, S. Tikhonov, “Hardy-Littlewood and Pitt's inequalities for Hausdorff operators”, Bull. Sci. Math., 147 (2018), 40–57  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:90
    Full text:17
    References:25
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019